# SDR DXTA2023121810363

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 13,987 hours, 10,647 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 4151
- Part serial: 911
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAN XFEED & FUEL TRANSFER NORMAL. WHEN CLOSING  XFEED BOTH BOOST PUMP LIGHTS ILLUMINATED & STAYED ILLUM STEADY, NO FLASHING & NO MASTER CAUTION. UNABLE TO TRANSFER FUEL WITH BOOST PUMPS RUNNING.  POWERED ON BATTERY & OPS FUEL BOOST PUMPS, NO DEFECTS, STARTED APU & OPS FUEL XFEED SYS, NO DEFECTS, SYS ACTIVATES & DE-ACTIVATES GOOD, STARTED ENGS & RAN XFEED SYS AGAIN, ALL NORMAL, LT XFEED IN LT TO RT & RT TO LT FOR 10 MINS, ALL NORMAL, SHUTDOWN ENGS & OPS SYS MULTIPLE TIMES, NO DEFECTS, POWERED DOWN ACFT,  ADVISED THE RT MOTIVE FLOW SHUTOFF VALVE IS LIKELY SUSPECT CAUSE OF PROBLEM, POWERED UP ACFT, RAN XFEED SYS, NO DEFECTS,  R & R RT MOTIVE FLOW SHUTOFF VALVE  WITH NEW IAW MM 28-21-06, OPS & LEAK CHK GOOD.
